# SDR RAIA2009021400002

- Difficulty date: February 14, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 23,336 hours, 20,605 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING AN AIR/GND FAIL MESSAGE ON THE EICAS DURING TAKEOFF CLIMB.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NLG WOW PROXIMITY SENSOR HARNESS.  OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION WAS SATISFACTORY.
